MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POLY RADPICC 4F DL CATHETER BASIC KIT 70CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POLY RADPICC 4F DL CATHETER BASIC KIT 70CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reez3675 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc line grey lumen clamp not always effective at locking.In certain positions, the line can still flush while the clamp is in the locked position." add info rcvd (b)(6) 2022: - what type of catheter securement was utilized? this picc line had a secure-a -cath securement device and was dressed with 3m tegaderm iv advanced dressing.
 
Event or Problem Description
It was reported "picc line grey lumen clamp not always effective at locking.In certain positions, the line can still flush while the clamp is in the locked position." add info rcvd 03/01/2022: - what type of catheter securement was utilized? this picc line had a secure-a -cath securement device and was dressed with 3m tegaderm iv advanced dressing.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
POLY RADPICC 4F DL CATHETER BASIC KIT 70CM GUIDEWIRE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13808947
Report Number3006260740-2022-00855
Device Sequence Number4466921
Product Code LJS
UDI-Device Identifier00801741035098
UDI-Public(01)00801741035098
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K034019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3264155
Device Lot NumberREEZ3675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown